MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with a trial evoke spinal cord stimulation (scs) system reported a new pain in their lower left limb a day after the implant procedure for trial evoke scs system.The physician suspected a nerve agitation may have occurred during lead implantation, potentially contributing to the reported event.Pain medications were prescribed to resolve the reported event.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key23303833
Report Number3016111136-2025-00178
Device Sequence Number10193434
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
Report Date (Section F) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9017711966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/30/2025
Event Location Hospital
Date Report to Manufacturer09/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale